# SDR AALA20160205008

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 45,274 hours, 18,414 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE LOSS OF SYS A HYD AFTER 30 MINUTES OF FLIGHT, ALTITUDE 370, SPEED MACH .78 & QTY PERCENT & PRESS SHOWED O.  THE FLIGHT DECLARED AN EMER & RETURNED WITHOUT INCIDENT. R & R PRESS SWITCH TRANSDUCER ON THE PRESS MODULE IAW AMM 29-31-12.  OPERATIONAL & LEAK CHECKED OK IAW AMM 29-11-00, NO LEAKS NOTED.  THE ACFT WAS GNDED.
